# SDR CALA2017070702106

- Difficulty date: July 6, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 61,257 hours, 21,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 141A372212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER CAVITY INTERNAL DOUBLER HAS A CRACK APPROX 1IN AT FWD CUTOUT. REMOVED AND REPLACED EXTERNAL POWER INTERNAL DOUBLER REF SRM 51-40-02 AND DWG 141A3722.
